Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for erection problems due to masturbation

I am suffering from these problems since last 23 years because of over masturbation suddenly while one day i did masturbation i felt loss of energy my penis shrink and not to able erect after that I use many kind of medicine like herbals,homo pathetic and aloe pathetic but useless. please suggest me suite able treatment thanks
tariq ziad dobai
Sat, 29 Jun 2019
Report Abuse
Question is related to
Medical Topics
Sexologist 's  Response
hi
I can understand your concern for your symptoms,
masturbation can be the last cause of your Erectile disfunction .

if masturbation is the cause 90% of male will have Erection issue .

so erection issue of yours can be due to
-Varicocele
-Fear of failure - having one episode of ED once may make you feel you will end up with ED
-smoking or alcohol
-stress

I Hope I have answered your query. If you have further doubts , I would be happy to help you. Happy day

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i am suffered poor handpractice since at age 12-28 years old consecutively three to four time in a day and i am suffered premature ejaculations...

Recent questions on  Aloe

doctor1 MD

I am suffering from these problems since last 23 years because of over masturbation suddenly while one day i did masturbation i felt loss of energy...

doctor1 MD

hello sir, My name is priety, i am 26 yeas old .I have problem of severe acne.Mmy doctor has prescribed me isotane 20 mg , and azilode...

doctor1 MD

Hi I recently was in an accident where I wasn t wearing my seat belt. My forehead hit the steering wheel on impact, now I have a pink circle smack...

doctor1 MD

Hello Doctor, my mother is diagonised with Pompholyx, Palmar. She is prescribed to take medication consisting 1)OMNACORTIL 10 MG 2) VOZET 5 MG 3)...

doctor1 MD

Savlon applied wen I felt itching in my genitals,, around my anus , penis every of that delicate area is having burning sensations. My testacles...

doctor1 MD

some odd things have appeared on the soles of my feet. they feel a little like blisters to the touch, but are not very raised, and have strange...

doctor1 MD

Hello Doctor, I am having a problem of Sun Burn. Previously I was in outside for long time But it doesn t affect my skin. Nowadays it is affecting...